# SDR CA131117003

- Difficulty date: October 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 2,307 hours
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ACFT WAS PARKED FOR THE PAST 4 YEARS AND CLAIMED TO HAVE HAD MONTHLY GROUND RUNS PERFORMED TO PREVENT LONG TERM STORAGE/PRESERVATION.  THE OIL LEVEL WAS CHECKED GOOD ON THE 2 ENGINES ON OCTOBER 21ST JUST BEFORE A REPOSITIONING FLIGHT AS THE CUSTOMER INTENDED TO LEASE THE ACFT.  THE ACFT HAD TO RETURN TO DEPARTURE AIRPORT DUE TO A LOW OIL PRESSURE WARNING.  1 OF THE 2 ENGINES APPARENTLY HAD AN OIL PRESSURE LIGHT COME ON DURING FLIGHT.  THE SISTER ENGINE REPORTED TO HAVE HAD IT`S OIL PRESSURE DROP TO 20 PSI AFTER THE ACFT GOT ON GROUND.  OIL WAS SEEN COMING OUT OF THE BREATHER LINE ON THE 2 ENGINES.
